PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On locally homogeneous compact pseudo-Riemannian manifolds

Volume 150 / 2017

Maciej Bocheński, Piotr Jastrzębski, Aleksy Tralle Colloquium Mathematicum 150 (2017), 135-139 MSC: Primary 53C05; Secondary 22E40. DOI: 10.4064/cm7139s-1-2017 Published online: 11 September 2017

Abstract

We are interested in the problem of the existence of compact Clifford–Klein forms of pseudo-Riemannian homogeneous spaces $G/H$ of reductive type. We give a generalization of our previous result in [Proc. Amer. Math. Soc. (2017)] with a more conceptual and simpler proof. We show that there are no solvable compact Clifford–Klein forms of pseudo-Riemannian homogeneous spaces $G/H$ with any unimodular subgroup $H$ contained in the semisimple part of the Levi factor of some parabolic subgroup.

Authors

  • Maciej BocheńskiDepartment of Mathematics and Computer Science
    University of Warmia and Mazury
    Słoneczna 54
    10-710 Olsztyn, Poland
    e-mail
  • Piotr JastrzębskiDepartment of Mathematics and Computer Science
    University of Warmia and Mazury
    Słoneczna 54
    10-710 Olsztyn, Poland
    e-mail
  • Aleksy TralleDepartment of Mathematics and Computer Science
    University of Warmia and Mazury
    Słoneczna 54
    10-710 Olsztyn, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image